# SDR AALA20150915009

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 74529527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 IS CORRODED AT BS 1212 - 1214.  INSTALLED A SEAT TRACK PLUG REPAIR IAW SRM 53-05-00.
